# SDR DALA2022112907601

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 HFEC INSPECTION FOUND 01 EA CRACK AT FORWARD OUTER CHORD INTERNAL SURFACE.IT IS AROUND THE FORWARD FASTENER IN CIRCLE NOTE 5 AREA AS PER STEP 4 .ACCOMPLISH SECTION 08(RH) PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: ACCOMPLISHED RH SIDE FWD OUTER CHORD PERMANENT REPAIR AT STA1809 REFER TO AMDS WORKCARD 5310-01376-0805 (2514822)
